# SDR SIMA3481

- Difficulty date: December 13, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N209AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 0209
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD3127
- Part serial: 18380
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FLT 5229 - CREW REPORTED BOTH FORWARD EMERGENCY EXIT LIGHTS AT WINDOW EXITS ARE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED BATTERY PACK AT POWER SUPPLY UNIT 29WL.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
